Publication
Title
A study on directional returns to scale
Author
Abstract
Language
English
Source (journal)
Journal of informetrics. - Amsterdam
Publication
Amsterdam : 2014
ISSN
1751-1577
Volume/pages
8:3(2014), p. 628-641
ISI
000341376700016
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 09.10.2014
Last edited 21.02.2018
To cite this reference